Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

A Gieseker type degeneration of moduli stacks of vector bundles on curves


Author: Ivan Kausz
Journal: Trans. Amer. Math. Soc. 357 (2005), 4897-4955
MSC (2000): Primary 14H60; Secondary 14D06, 14A20
Published electronically: December 28, 2004
MathSciNet review: 2165393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a new degeneration of the moduli stack of vector bundles over a smooth curve when the curve degenerates to a singular curve which is irreducible with one double point. We prove that the total space of the degeneration is smooth and its special fibre is a divisor with normal crossings. Furthermore, we give a precise description of how the normalization of the special fibre of the degeneration is related to the moduli space of vector bundles over the desingularized curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H60, 14D06, 14A20

Retrieve articles in all journals with MSC (2000): 14H60, 14D06, 14A20


Additional Information

Ivan Kausz
Affiliation: NWF I - Mathematik, Universität Regensburg, 93040 Regensburg, Germany
Email: ivan.kausz@mathematik.uni-regensburg.de

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03618-9
PII: S 0002-9947(04)03618-9
Received by editor(s): January 28, 2004
Published electronically: December 28, 2004
Article copyright: © Copyright 2004 by the author